Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tickled.pink

is missing accutane pills for a week bad?

So my dermatoligist is away on a holiday, and there isn't anyone else who can prescribe accutane for me, so I have no option left but to wait until he gets back so I can resume taking my pills.

I remember when I got the common flu if I should discontinue till I got better, he said it wouldn't make a difference even if I discontinued for a week, so applying that here- I'm not sure it's such a good idea. But then again, this is my last month, my skin has improved, except ofcourse the scarring and red bumps left over by accutane, do you think it would matter if i missed a week worth of accutane?

I really wouldn't want to be disappointed after over 8 months of the medicine!

Please let me know if any of you good people have any idea on this,

cheers :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×